Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Review of E. Shulman: "A motion with a permanent segment-areal speed and the Levi-Cività functional equation: published in Aequationes Math., vol. 62, no. 3, 297-302 (2001)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Department of Mathematical Sciences
Original languageEnglish
JournalZentralblatt MATH
Number of pages1
ISSN1436-3356
Publication statusPublished - 2002

See relations at Aarhus University Citationformats

ID: 279770